MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 15-28, 2006

A new form of fuzzy $\alpha$-compactness

Fu-Gui Shi

Fu-Gui Shi, Beijing Institute of Technology, Department of Mathematics, Beijing 100081, P.R. China, e-mail: or

Abstract: A new form of $\alpha$-compactness is introduced in $L$-topological spaces by $\alpha$-open $L$-sets and their inequality where $L$ is a complete de Morgan algebra. It doesn't rely on the structure of the basis lattice $L$. It can also be characterized by means of $\alpha$-closed $L$-sets and their inequality. When $L$ is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable $\alpha$-compactness and the $\alpha$-Lindelof property are also researched.

Keywords: $L$-topology, compactness, $\alpha$-compactness, countable $\alpha$-compactness, $\alpha$-Lindelof property, $\alpha$-irresolute map, $\alpha$-continuous map

Classification (MSC 2000): 54A40, 54D35

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]